# SDR AALA20060567

- Difficulty date: August 14, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: BACC47CP2A
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT REAR TAIL CATWALK INOPERATIVE.  RE-PINNED BROKEN PIN FOR EMERGENCY LIGHTS AT REAR TAIL CATWALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
